# SDR UHLA201604110175

- Difficulty date: April 11, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N869RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000133
- Aircraft time: 22,650 hours, 16,920 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L1 DOOR OPEN EICAS MESSAGE ON CLIMB OUT THROUGH FL340, STAYED ON EICAS FOR CRUISE PORTION.  MESSAGE WENT AWAY ON DESCENT THROUGH FL300.  FOLLOWED GRH, ALL INDICATIONS NORMAL ON DOOR, PRESSURE ALSO NORMAL. CLEANED SENSORS ON L2 DOOR IAW AMM 52-70-00.  OPS CHECK GOOD.
